# SDR HALA0700278

- Difficulty date: June 5, 2007
- Submitted: July 6, 2007
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 80,672 hours, 15,367 cycles
- Engine: Pwa PW4060
- System (JASC): 3600 · Pneumatic System
- Part: Controller
- Part number: 79275514
- Part serial: 901213
- Condition: Malfunctioned
- Part time: 3,024 hours, 586 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ATO - DUE TO HPSOV AND PRV EICAS MSG ILLUMINATING AS THROTTLE WERE ADVANCED FOR TAKE OFF ROLL.  REPLACED PRV CONTROLLER PER AMM 36-11-19, OPS CK LK CK OK.  LOCKED OUT HPSOV PER MEL 36-11-2 ENTERED IN MIC SHT PLAC.  INSTALLED PER MEL SHORTING CONNECTOR PLUG INSTALLED ON HP CONTROLLER.
